Skip to main content Accessibility help

Yamabe Solitons and Ricci Solitons on Almost co-Kähler Manifolds

  • Young Jin Suh (a1) and Uday Chand De (a2)


The object of this paper is to study Yamabe solitons on almost co-Kähler manifolds as well as on $(k,\unicode[STIX]{x1D707})$ -almost co-Kähler manifolds. We also study Ricci solitons on $(k,\unicode[STIX]{x1D707})$ -almost co-Kähler manifolds.



Hide All

The first author was supported by the National Research Foundation of Korea, Grant Proj. No. NRF-2018-R1D1A1B-05040381.



Hide All
[1] Bejan, C. L. and Crasmareanu, M., Ricci solitons in manifolds with quasi-constant curvature . Publ. Math. Debrecen 78(2011), 235243.
[2] Blair, D. E., Contact manifold in Riemannian geometry. Lecture Notes in Mathematics, 509, Springer-Verlag, Berlin, 1976.
[3] Blair, D. E., Riemannian geometry on contact and symplectic manifolds. Progress in Mathematics, 203, Birkhäuser Boston, Inc, Boston, MA, 2002.
[4] Calin, C. and Crasmareanu, M., From the Eisenhart problem to Ricci solitons in f-Kenmotsu manifolds . Bull. Malays. Math. Sci. Soc. 33(2010), 361368.
[5] Cappelletti-Montano, B., Nicola, A. D., and Yudin, I., A survey on cosymplectic geometry . Rev. Math. Phys. 25(2013), 1343002 (2013).
[6] Cappelletti-Montano, B. and Pastore, A. M., Einstein-like conditions and cosymplectic geometry . J. Adv. Math. Stud. 3(2010), 2740.
[7] Carriazo, A. and Martin-Molina, V., Almost cosymplectic and almost Kenmotsu (k, 𝜇, 𝜈)-spaces . Mediterr. J. Math. 10(2013), 15511571.
[8] Chave, T. and Valent, G., Quasi-Einstein metrics and their renoirmalizability properties . Helv. Phys. Acta. 69(1996), 344347.
[9] Chave, T. and Valent, G., On a class of compact and non-compact quasi-Einstein metrics and their renoirmalizability properties . Nuclear Phys. B. 478(1996), 758778.
[10] Chinea, D., de Leon, M., and Marrero, J. C., Topology of cosymplectic manifolds . J. Math. Pures Appl. 72(1993), 567591.
[11] Cho, J. T., Ricci solitons on almost contact geometry. Proceedings of 17th International workshop on Differential Geometry and the 7th KNUGRG-OCAMI Differential Geometry Workshop [Vol. 17], Natl. Inst. Math. Sci. (NIMS), Taejon, 2013, pp. 8595.
[12] Chow, B. and Knopf, D., The Ricci flow: An introduction. Mathematical Surveys and Monographs, 110, American Mathematical Society, Providence, RI, 2004.
[13] Chow, B., Lu, P., and Ni, L., Hamilton Ricci flow. Graduate Studies in Mathematics, 77, American Mathematical Society, Providence, RI; Science Press, Beijing, New York, 2006.
[14] Dacko, P. and Olszak, Z., On almost cosymplectic (k, 𝜇)-space. Banach Center Publ. 69, Polish Acad. Sci. Inst. Math., Warsaw, 2005, pp. 211220.
[15] Daskalopoulos, P. and Sesum, N., The classification of locally conformally flat Yamabe solitons . Adv. Math. 240(2013), 346369.
[16] Derdzinski, A., A., Compact Ricci solitons . (Polish) Wiad Mat. 48(2012), no. 1, 132.
[17] Deshmukh, S., Jacobi-type vector fields on Ricci solitons . Bull. Math. Soc. Sci. Math. Roumanie (N.S.) 55(2012), 4150.
[18] Endo, H., Non-existence of almost cosymplectic manifolds satisfying a certain condition . Tensor (N. S.) 63(2002), 272284.
[19] Hamilton, R. S., The Ricci flow on surfaces . In: Mathematics and general relativity, Contemp. Math., 71, American Mathematica Society, Providence, RI, 1988, pp. 237262.
[20] Hsu, S.-Y., A note on compact gradient Yamabe solitons . J. Math. Anal. Appl. 388(2012), 725726.
[21] Ivey, T., Ricci solitons on compact 3-manifolds . Differential Geom. Appl. 3(1993), 301307.
[22] Jun, J. B. and Kim, U. K., On 3-dimentional almost contact metric manifold . Kyungpook Math. J. 34(1994), 293301.
[23] Li, H., H., Topology of co-symplectic/co-Kähler manifolds . Asian J. Math. 12(2008), 527543.
[24] Marrero, J. C. and Padron, E., New examples of compact cosymplectic solvmanifolds . Arch. Math. (Brno) 34(1998), 337345.
[25] Olszak, Z., On almost cosymplectic manifolds . Kodai Math. J. 4(1981), 239250.
[26] Olszak, Z., On almost cosymplectic manifolds with Kählerian leaves . Tensor (N. S.) 46(1987), 117124.
[27]H. Oztürk, H., N. Aktan, C. and Murathan, Almost 𝛼-cosymplectic (k, 𝜇, 𝜈)-spaces. 2010. arxiv:1007.0527v1.
[28] Perelman, G., The entropy formula for the Ricci flow and its geometric applications. arxiv:Math.DG/0211159.
[29] Sharma, R., A 3-dimensional Sasakian metric as a Yamabe Soliton . Int. J. Geom. Methods Mod. Phys. 9(2012), 1220003.
[30] Wang, Y., Yamabe solitons in three dimensional Kenmotsu manifolds . Bull. Belg. Math. Soc. Stenvin 23(2016), 345355.
[31] Wang, Y., A generalization of Goldberg conjecture for co-Kähler manifolds . Mediterr. J. Math. 13(2016), 26792690.
[32] Yano, K., Integral Formulas in Riemannian geometry. Pure and Applied Mathematics, 1, Marcel Dekker, New York, 1970.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Canadian Mathematical Bulletin
  • ISSN: 0008-4395
  • EISSN: 1496-4287
  • URL: /core/journals/canadian-mathematical-bulletin
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


MSC classification


Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed